# SDR P5CA9701605

- Difficulty date: October 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pneumatic Duct
- Condition: Cracked
- Location: Nr 4 Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED PNEUMATIC DUCT IN NR 4 PYLON FOR NR 4 AIR DRIVEN HYDRAULIC PUMP TURBINE DRIVE.  WELD REPAIRED AND PRESSURE TESTED DUCT PER BAC PROCESS 5975.
